We started fairly early yesterday. It was before dinner. Lion was very hard. I thought for sure we’d make it to the edge, if not an orgasm. Sadly, it was not to be.
Sometimes I do a slow lead up and then I’m off and running. Yesterday, I spent more time teasing him with my tongue before I ventured into sucking. And went I did switch, I went slow at first. I swear I saw Lion’s hips moving. That was encouraging. If I match the speed at which he humps my hand, I figure I’m onto something. It seemed to work for a while and then it didn’t. I tried faster. I tried different amounts of suction. I tried tickling his balls and grabbing them. Lion still lost it.
He thinks he’s broken. He swears his days of making it to the edge or to orgasm are done. Poor Lion. Buh, buh, buh. I think there’s another explanation. I don’t know what it is, but there must be one. He recently switched from taking a boner pill a day to taking a larger dose every few days. But his troubles started before this change. I’m wondering if the boner pills just stopped working. Is it possible to become dependent on them? You know, like opioids. Maybe you have to take a larger and larger dose to make them work effectively. He has a supply of both kinds of boner pills so I suggested swapping them out to see if that helps. I’m grasping at straws here.
If it can’t be explained by the boner pills, I think it must be in his head. He’s been furloughed for so long and who knows when, or if, he’ll get called back. The economy is in the toilet but Visa still wants their $40 payment, goddammit. I can’t fight the stress of being out of work. I can only sympathize and keep trying. The last thing I want to do is put any more pressure on him.
[Lion — Boner pills (Cialis or Viagra) don’t have anything to do with arousal. They simply facilitate erections. The mechanisms controlling arousal and orgasm are unaffected. I can get hard without the drugs. The condition is called male anorgasmia. Click here for an article on it. We’ll see what happens if I don’t take any boner pills. My guess is that the problem is unrelated to erection enhancement.]